# SDR VTZA97449

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Closed
- Location: Baggage Compt
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TYS/IAD - FLT 6178 - DURING TAXI AT 1920 HOURS ON 8-8-97, RETURNED TO GATE DUE TO BAGGAGE DOOR WARNING LIGHT ILLUMINATED AND WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED AND RECLOSED BAGGAGE DOOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
